Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking petogen, weight gain, increased appetite, increased discharge from breasts, bleeding. Normal symptoms?

Hi! I have been on Petogen for just over a month. I have noticed some drastic changes with my body in terms of weight gain , increased appetite , breast are bigger, increased discharge, now and then some blood... I am concerned about all these. I use to administer oral contraception and it is the first time i am on the injection. Are all these changes normal?
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
Its normal to have all the symptoms you mentioned with Petogen injection. (Irregular bloody discharge per vaginum is normal but if blood is coming through nipples, its cause of concern. You can get your breasts examined by doctor in that case). So nothing to worry.
Wish you good health.
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor